Vol. 108, No. 2, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The maximal ergodic Hilbert transform with weights

Enrique Atencia and Francisco Javier Martin-Reyes

Vol. 108 (1983), No. 2, 257–263
Abstract

This work is concerned with the characterization of those positive functions, w, such that the ergodic maximal Hilbert transform associated to an invertible, measure preserving, ergodic transformation on a probability space, is a bounded operator in Lp(wdμ).

Mathematical Subject Classification 2000
Primary: 28D05
Secondary: 42A50, 44A15, 47A35
Milestones
Received: 8 April 1981
Revised: 13 May 1982
Published: 1 October 1983
Authors
Enrique Atencia
Francisco Javier Martin-Reyes